# SDR SWAA2012052404306

- Difficulty date: May 11, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 62,904 hours, 53,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B END OF O/B AFT FLAP DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
